# SDR 20000412SH032

- Difficulty date: February 26, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 1,898 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS2419
- Condition: Cracked
- Location: Nr 3
- Part time: 866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND CRACK AT INBOARD FORWARD SEGMENT OF DISC PACK.  (X)
